# SDR AALA200803055

- Difficulty date: December 7, 2008
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 43,782 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: BACR13CF2
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MXP - TRAILING EDGE FLAP DISAGREE INDICATION WHEN FLAPS SELECTED TO 20.  ALTERNATE METHOD TO SET FLAPS TO 20 FOR LANDING.  LANDED WITHOUT INCIDENT.  REPLACED RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
